# SDR IPXA2022090685960

- Difficulty date: August 24, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3R/H MLG WHEEL WELL THE 3RD VERTICAL STIFFENER FROM FRONT O/B AFT CUTOUT IS CRACKED.REMOVED, REPLACED VERTICAL STIFFENER IAW SRM 51-31-01. (MINOR)
